VOL. 40 · NO. 4 | August, 1969
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 40 (4), (August, 1969)
No abstract available
Articles
Kjell Doksum
Ann. Math. Statist. 40 (4), 1167-1176, (August, 1969) DOI: 10.1214/aoms/1177697493
David A. Freedman, Roger A. Purves
Ann. Math. Statist. 40 (4), 1177-1186, (August, 1969) DOI: 10.1214/aoms/1177697494
No abstract available
Eugene F. Schuster
Ann. Math. Statist. 40 (4), 1187-1195, (August, 1969) DOI: 10.1214/aoms/1177697495
R. J. Beran
Ann. Math. Statist. 40 (4), 1196-1206, (August, 1969) DOI: 10.1214/aoms/1177697496
Richard A. Johnson, George G. Roussas
Ann. Math. Statist. 40 (4), 1207-1215, (August, 1969) DOI: 10.1214/aoms/1177697497
Peter J. Bickel, Kjell A. Doksum
Ann. Math. Statist. 40 (4), 1216-1235, (August, 1969) DOI: 10.1214/aoms/1177697498
Bruce M. Brown
Ann. Math. Statist. 40 (4), 1236-1249, (August, 1969) DOI: 10.1214/aoms/1177697499
No abstract available
P. J. Bickel
Ann. Math. Statist. 40 (4), 1250-1260, (August, 1969) DOI: 10.1214/aoms/1177697500
No abstract available
S. G. Ghurye, Ingram Olkin
Ann. Math. Statist. 40 (4), 1261-1271, (August, 1969) DOI: 10.1214/aoms/1177697501
Edward C. Posner, Eugene R. Rodemich, Howard Rumsey Jr.
Ann. Math. Statist. 40 (4), 1272-1296, (August, 1969) DOI: 10.1214/aoms/1177697502
Derrick S. Tracy
Ann. Math. Statist. 40 (4), 1297-1299, (August, 1969) DOI: 10.1214/aoms/1177697503
No abstract available
Yung Liang Tong
Ann. Math. Statist. 40 (4), 1300-1324, (August, 1969) DOI: 10.1214/aoms/1177697504
No abstract available
Madan Lal Puri, Pranab Kumar Sen
Ann. Math. Statist. 40 (4), 1325-1343, (August, 1969) DOI: 10.1214/aoms/1177697505
M. M. Lentner
Ann. Math. Statist. 40 (4), 1344-1352, (August, 1969) DOI: 10.1214/aoms/1177697506
J. Pfanzagl
Ann. Math. Statist. 40 (4), 1353-1357, (August, 1969) DOI: 10.1214/aoms/1177697507
No abstract available
I. Olkin, S. J. Press
Ann. Math. Statist. 40 (4), 1358-1373, (August, 1969) DOI: 10.1214/aoms/1177697508
No abstract available
R. K. Kohrding
Ann. Math. Statist. 40 (4), 1374-1385, (August, 1969) DOI: 10.1214/aoms/1177697509
George G. Roussas
Ann. Math. Statist. 40 (4), 1386-1400, (August, 1969) DOI: 10.1214/aoms/1177697510
R. C. Griffiths
Ann. Math. Statist. 40 (4), 1401-1408, (August, 1969) DOI: 10.1214/aoms/1177697511
No abstract available
A. D. Wyner
Ann. Math. Statist. 40 (4), 1409-1418, (August, 1969) DOI: 10.1214/aoms/1177697512
Peter C. Fishburn
Ann. Math. Statist. 40 (4), 1419-1429, (August, 1969) DOI: 10.1214/aoms/1177697513
No abstract available
Franklin A. Graybill, George Milliken
Ann. Math. Statist. 40 (4), 1430-1438, (August, 1969) DOI: 10.1214/aoms/1177697514
No abstract available
A. M. Mathai, R. K. Saxena
Ann. Math. Statist. 40 (4), 1439-1448, (August, 1969) DOI: 10.1214/aoms/1177697515
G. P. Steck
Ann. Math. Statist. 40 (4), 1449-1466, (August, 1969) DOI: 10.1214/aoms/1177697516
No abstract available
Stephen R. Kimbleton
Ann. Math. Statist. 40 (4), 1467-1473, (August, 1969) DOI: 10.1214/aoms/1177697517
Notes
J. L. Denny
Ann. Math. Statist. 40 (4), 1474-1476, (August, 1969) DOI: 10.1214/aoms/1177697518
James M. Dickey
Ann. Math. Statist. 40 (4), 1477-1482, (August, 1969) DOI: 10.1214/aoms/1177697519
Martin Fox, S. K. Perng
Ann. Math. Statist. 40 (4), 1483-1485, (August, 1969) DOI: 10.1214/aoms/1177697520
No abstract available
Ryoji Tamura
Ann. Math. Statist. 40 (4), 1486-1491, (August, 1969) DOI: 10.1214/aoms/1177697521
No abstract available
Robert H. Berk
Ann. Math. Statist. 40 (4), 1492-1495, (August, 1969) DOI: 10.1214/aoms/1177697522
Geoffrey S. Watson
Ann. Math. Statist. 40 (4), 1496-1498, (August, 1969) DOI: 10.1214/aoms/1177697523
No abstract available
D. S. Moore, E. G. Henrichon
Ann. Math. Statist. 40 (4), 1499-1502, (August, 1969) DOI: 10.1214/aoms/1177697524
Michael Sharpe
Ann. Math. Statist. 40 (4), 1503-1505, (August, 1969) DOI: 10.1214/aoms/1177697525
No abstract available
S. W. Dharmadhikari, Kumar Jogdeo
Ann. Math. Statist. 40 (4), 1506-1509, (August, 1969) DOI: 10.1214/aoms/1177697526
Articles
O. Abe
Ann. Math. Statist. 40 (4), 1510, (August, 1969) DOI: 10.1214/aoms/1177697527
No abstract available
News
Surendra K. Srivastava
Ann. Math. Statist. 40 (4), 1510, (August, 1969) DOI: 10.1214/aoms/1177697528
No abstract available
Ann. Math. Statist. 40 (4), 1511-1518, (August, 1969) DOI: 10.1214/aoms/1177697529
No abstract available
Ann. Math. Statist. 40 (4), 1519-1520, (August, 1969) DOI: 10.1214/aoms/1177697530
No abstract available
Publications
Ann. Math. Statist. 40 (4), 1520-1521, (August, 1969) DOI: 10.1214/aoms/1177697531
No abstract available
Back Matter
Ann. Math. Statist. 40 (4), (August, 1969)
No abstract available
Back to Top